Isotropic infinitely divisible measures on symmetric spaces

Ramesh Gangolli University of Washington, Seattle, U.S.A.

TBD mathscidoc:1701.331266

Acta Mathematica, 111, (1), 213-246, 1963.8
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:03 uploaded by actaadmin ] [ 233 downloads ] [ 0 comments ]
@inproceedings{ramesh1963isotropic,
  title={Isotropic infinitely divisible measures on symmetric spaces},
  author={Ramesh Gangolli},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203864315975},
  booktitle={Acta Mathematica},
  volume={111},
  number={1},
  pages={213-246},
  year={1963},
}
Ramesh Gangolli. Isotropic infinitely divisible measures on symmetric spaces. 1963. Vol. 111. In Acta Mathematica. pp.213-246. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203203864315975.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved